# SDR SWAA2022031460166

- Difficulty date: August 2, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL (BREAK ASSY) LOCATED AT BS 540 BL0 -25 RBL CRACKED / REMOVED AND REPLACED CRACKED PANEL (BREAK ASSY) LOCATED AT B.S 540 BL 0.0 RBL 25 IAW SRM 51-40-02-0G-0 AND IPC 53-42-11-66
